应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

In last 2 years
  
1 Representation Theorem for Generators of Quadratic BSDEs 2018 Vol.34(3):622-635
Shi-qiu ZHENG, Shou-mei LI [Abstract] (4) [HTML 0 KB][PDF 187 KB] (9)
2 Global Cauchy Problem for a Leray-α Model 2017 Vol.33(1):207-220
Hua QIU, Yi DU, Zheng-an YAO [Abstract] (64) [HTML 0 KB][PDF 0 KB] (8)
3 Fujita Type Conditions to Heat Equation with Variable Source 2017 Vol.33(1):63-68
Yun-xia LIU, Yun-hua WANG, Si-ning ZHENG [Abstract] (52) [HTML 0 KB][PDF 0 KB] (7)
4 Disjoint Cliques in Claw-free Graphs 2018 Vol.34(1):19-34
Su-yun JIANG, Jin YAN [Abstract] (136) [HTML 0 KB][PDF 0 KB] (4)
5 Existence of Positive Solutions of Second-order Periodic Boundary Value Problems with Sign-Changing Green's Function 2017 Vol.33(2):263-268
Cheng-hua GAO, Fei ZHANG, Ru-yun MA [Abstract] (179) [HTML 0 KB][PDF 1 KB] (374)
6 A Mathematical Approach to the Property of One -dimensional Steady Solution of Reverse Smolder Waves 2017 Vol.33(1):201-206
Qiu-shu LI, Lan-xi XU [Abstract] (48) [HTML 0 KB][PDF 0 KB] (35)
7 Analysis of Panel Count Data with Time-dependent Covariates and Informative Observation Process 2017 Vol.33(1):147-156
Sha FANG, Hai-xiang ZHANG, Liu-quan SUN, De-hui WANG [Abstract] (47) [HTML 0 KB][PDF 0 KB] (33)
8 Solving the 2-D Elliptic Monge-Ampère Equation by a Kansa's Method 2017 Vol.33(2):269-276
Qin LI, Zhi-yong LIU [Abstract] (155) [HTML 0 KB][PDF 1 KB] (313)
9 Testing for Serial Correlation in Three-dimensional Panel Data Models 2017 Vol.33(1):239-250
Jian-hong WU, Qing DING, Jin-xu QIN [Abstract] (90) [HTML 0 KB][PDF 0 KB] (31)
10 Some Minimax Problems in Lexicographic Order 2017 Vol.33(1):193-200
Yu ZHANG, Sheng-jie LI [Abstract] (50) [HTML 0 KB][PDF 0 KB] (30)
11 Second-order Optimality Conditions for Cone-subarcwise Connected Set-valued Optimization Problems 2018 Vol.34(1):183-196
Zhen-hua PENG, Yi-hong XU [Abstract] (119) [HTML 0 KB][PDF 0 KB] (30)
12 A Geometric Flow Approach for Region-based Image Segmentation-theoretical Analysis 2018 Vol.34(1):65-76
Zhu-cui JING, Juntao YE, Guo-liang XU [Abstract] (112) [HTML 0 KB][PDF 0 KB] (3)
13 The Folded (2D + 1)-cube and Its Uniform Posets 2018 Vol.34(2):281-292
Li-hang HOU, BO HOU, Suo-gang GAO [Abstract] (22) [HTML 0 KB][PDF 0 KB] (3)
14 Existence of Three Solutions for Quasilinear Elliptic Equations: an Orlicz-Sobolev Space Setting 2017 Vol.33(2):287-296
Fei FANG, Zhong TAN [Abstract] (149) [HTML 0 KB][PDF 1 KB] (298)
15 A Trace Formula for Integro-differential Operators on the Finite Interval 2017 Vol.33(1):141-146
Yu-ping WANG, Hikmet Koyunbakan, Chuan-fu YANG [Abstract] (52) [HTML 0 KB][PDF 0 KB] (29)
16 Hosoya and Merrifield-Simmons Indices in Random Polyphenyl Chains 2018 Vol.34(1):163-172
Wei-ling YANG [Abstract] (127) [HTML 0 KB][PDF 0 KB] (29)
17 Adjoining Batch Markov Arrival Processes of a Markov Chain 2018 Vol.34(1):1-10
Xiao-yun MO, Xu-yan XIANG, Xiang-qun YANG [Abstract] (151) [HTML 0 KB][PDF 0 KB] (28)
18 Numerical Approximation of Solution for the Coupled Nonlinear Schrödinger Equations 2017 Vol.33(2):435-450
Juan CHEN, Lu-ming ZHANG [Abstract] (139) [HTML 0 KB][PDF 1 KB] (271)
19 Upper Minus Total Domination Number of Regular Graphs 2017 Vol.33(1):69-74
Zhen-lin LI, Xin-zhong LÜ [Abstract] (66) [HTML 0 KB][PDF 0 KB] (27)
20 Ergodicity of the 2D Navier-Stokes Equations with Degenerate Multiplicative Noise 2018 Vol.34(1):97-118
Zhao DONG, Xu-hui PENG [Abstract] (120) [HTML 0 KB][PDF 0 KB] (27)
21 Neighbor Sum Distinguishing Chromatic Index of Sparse Graphs via the Combinatorial Nullstellensatz 2018 Vol.34(1):135-144
Xiao-wei YU, Yu-ping GAO, Lai-hao DING [Abstract] (122) [HTML 0 KB][PDF 0 KB] (27)
22 Mean-square Stability of Stochastic Age-dependent Delay Population Systems with Jumps 2018 Vol.34(1):145-154
Qiang LI, Qi-min ZHANG, Bo-qiang CAO [Abstract] (133) [HTML 0 KB][PDF 0 KB] (27)
23 Optimality Conditions of the Set-valued Optimization Problem with Generalized Cone Convex Set-valued Maps Characterized by Contingent Epiderivative 2018 Vol.34(1):11-18
Zhi-ang ZHOU, Xin-min YANG, Qiu-sheng QIU [Abstract] (151) [HTML 0 KB][PDF 0 KB] (27)
24 Face Labelings of Klein-bottle Fullerenes 2017 Vol.33(2):277-286
Martin BAČA, Maria NASEEM, Ayesha SHABBIR [Abstract] (160) [HTML 0 KB][PDF 1 KB] (260)
25 A Numerical Approach to Optimal Dividend Policies with Capital Injections and Transaction Costs 2017 Vol.33(1):221-238
Zhuo JIN, Hai-liang YANG, G. YIN [Abstract] (81) [HTML 0 KB][PDF 0 KB] (26)
26 A Distance Function for Computing on Finite Subsets of Euclidean Spaces 2018 Vol.34(1):197-208
Hajar Ghahremani-Gol, Farzad Didehvar, Asadollah Razavi [Abstract] (135) [HTML 0 KB][PDF 0 KB] (26)
27 An Actuarial Approach to Reload Option Valuation for a Non-tradable Risk Assets under Jump-diffusion Process and Stochastic Interest Rate 2018 Vol.34(3):451-468
Cong-cong XU, Zuo-liang XU [Abstract] (5) [HTML 0 KB][PDF 0 KB] (26)
28 Efficient Estimation of Longitudinal Data Additive Varying Coefficient Regression Models 2017 Vol.33(2):529-550
Shu LIU [Abstract] (172) [HTML 0 KB][PDF 1 KB] (255)
29 Additive Rate Model With Auxiliary Covariates 2017 Vol.33(1):125-140
Zhi-bin XU, Lu-qin LIU, Yan-yan LIU [Abstract] (46) [HTML 0 KB][PDF 0 KB] (25)
30 Variable Selection for the Partial Linear Single-Index Model 2017 Vol.33(2):373-388
Wu WANG, Zhong-yi ZHU [Abstract] (221) [HTML 0 KB][PDF 1 KB] (232)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9